Edema of the face after removal of atheroma

after removal (2 days ago) atheroma on the head, onthe next day there was a puffiness on the face, my head is very painful, I take obezbalivayuschee "ketanov". The existing diseases: I suffer from type 1 diabetes for 8 years, recently underwent an operation to remove the diffuse-toxic goiter (there was a recurrent thyrotoxicosis). After the operation, hypothyroidism, L-thyroxin was prescribed starting from 1/4 to 1 table. a day, while I take 1/2 tablets. Boli and puffiness appeared after the removal of atheroma, I would like to know what it is connected with?

(A guest)Nina Korchagina 05/22/2011 15:44

Hello. 10 days ago have removed an atheroma on the face. The incision was made not at the center of the atheroma, higher, probably because the surgeon could not immediately grab it. And he did not remove atheroma entirely, but in parts. By the way, the operation was carried out, as you say, in the "cold period", and had not been inflamed before. Sutures were removed after a week. Neither after the operation, nor after the removal of the sutures, nothing was assigned, they generally said nothing to do. And at me below a seam, in that place where there was an atheroma, now inspissation, and a skin reddened. The view is the same as before the operation. That is how it should be? Or this compaction will resolve? In advance, I thank all those who answered.

But you are an unauthorized user.

If you registered earlier, then "log in" (the login form on the upper right of the site). If you are here for the first time, then register.

If you register, you canfurther track the responses to your messages, continue the dialogue in interesting topics with other users and consultants. In addition, registration will allow you to conduct private correspondence with consultants and other users of the site.

Write your opinion about the question, answers and other opinions: